# SDR SWI2025F00801

- Difficulty date: April 5, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 43,393 hours, 29,341 cycles
- System (JASC): 5240 · Service Doors
- Part: Striker
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SEAL STRIKER HAS CORROSION AROUND MULTIPLE FASTENER HOLES.  REMOVED AND REPLACED GALLEY SERVICE DOOR LOWER SEAL STRIKER REF CRJ900 SRM 51-42-06-001-001-A01, AND DRAWING SH670-31950, REV Y.  LEAK CHECK GOOD.  SEE CONTINUE CARD FOR MORE DETAILS.COMPLIED WITH TASK CARD 51-900-1002-SKY
